# SDR UPS205440

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION OF RT AFT EXTERNAL HANDLE SEAL CASTING ON OVERWING EXIT.  REMOVED AND REPLACED CASTING IAW SRM 51-30-02, 51-10-05 AND 51-10-08.
